# SDR 3728071606

- Difficulty date: July 16, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N352LN
- Make and model: Snias AS350B2
- Aircraft serial: 3728
- Aircraft time: 1,479 hours, 4,160 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 1,479 hours, 4,129 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 590008
- Part serial: 11923408570
- Condition: Out Of Alignment
- Location: Aft Deck
- Part time: 365 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR CONDITIONER DRIVE BELT STARTED SLIPPING AND EVENTUALLY BROKE DUE TO COMPRESSOR NOT ALIGNED PROPERLY AND FAILING, CAUSING THE SMELL OF BURNING RUBBER TO ENTER AIRCRAFT.
